# SDR QXEA2009112300986

- Difficulty date: November 20, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 20,914 hours, 15,343 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 282-295 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON STR 26R FROM FS 282.00 TO FS 295.00.   BLENDED OUT ALL CORROSION IAW SRM 51-21-06-001-001-A01, REMAINING MATERIAL IS OUT OF LIMITS IAW SRM 51-21-03.  SENT TO MFG FOR AN REO REPAIR.  REMOVED STR IAW SRM 51-42-06-001-001-A01.  PERFORMED LPI ON NEW STRINGER IAW LPI NDTM 51-20-008. PREPARE NEW STRINGER IAW REO 670-53-21-514.  INSTALLED NEW STR IAW REO 670-53-21-514.  PRIMED AND PAINTED RIVETS IAW SRM 51-25-06-001-001-A01 AND 51-25-16-001-001-A01.  COMPLETED REPAIR IAW REO 670-53-21-514, TOPCOATED AND APPLIED CORROSION INHIBITING COMPOUND IAW SRM 51-25-00-001-001-A01 AND 51-21-11-001-001-A01.
